| Model Number |
4FC12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
03/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryoablation procedure, a pericardial effusion occurred.A pericardial window was then performed.The case was completed with cryo.The patient had an extended hospitalization, and remains in the hospital.No further patient complications have been reported as a result of this event.It was noted that the patient was feeling delightful the following day.